# SDR SWAA043480

- Difficulty date: November 30, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 43,747 hours, 43,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435335
- Part serial: 645
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT WING OUTBOARD AFT T/E FLAP DELAMINATED.  REMOVED AND REPLACED OUTBOARD T/E AFT FLAP PER MM.
